hrcak mascot   Srce   HID

Ostalo
https://doi.org/10.20471/acc.2019.58.04.23

Torsades de Pointes in Elderly Patient with Paroxysmal Atrial Fibrillation Treated by Short-Term Parenteral Amiodarone Therapy

Nenad Lakušić ; Department of Cardiology, Krapinske Toplice Hospital for Medical Rehabilitation, Faculty of Medicine and Faculty of Dental Medicine and Health, Josip Juraj Strossmayer University of Osijek, Krapinske Toplice, Croatia
Valentina Slivnjak ; Department of Internal Medicine, Krapinske Toplice Hospital for Medical Rehabilitation, Krapinske Toplice, Croatia
Nedeljko Ciglenečki ; Intensive Care Unit, Krapinske Toplice Hospital for Medical Rehabilitation, Krapinske Toplice, Croatia
Duško Cerovec ; Department of Cardiology, Krapinske Toplice Hospital for Medical Rehabilitation, Faculty of Medicine and Faculty of Dental Medicine and Health, Josip Juraj Strossmayer University of Osijek, Krapinske Toplice, Croatia

Puni tekst: engleski, pdf (776 KB) str. 751-756 preuzimanja: 181* citiraj
APA 6th Edition
Lakušić, N., Slivnjak, V., Ciglenečki, N. i Cerovec, D. (2019). Torsades de Pointes in Elderly Patient with Paroxysmal Atrial Fibrillation Treated by Short-Term Parenteral Amiodarone Therapy. Acta clinica Croatica, 58. (4.), 751-756. https://doi.org/10.20471/acc.2019.58.04.23
MLA 8th Edition
Lakušić, Nenad, et al. "Torsades de Pointes in Elderly Patient with Paroxysmal Atrial Fibrillation Treated by Short-Term Parenteral Amiodarone Therapy." Acta clinica Croatica, vol. 58., br. 4., 2019, str. 751-756. https://doi.org/10.20471/acc.2019.58.04.23. Citirano 17.06.2021.
Chicago 17th Edition
Lakušić, Nenad, Valentina Slivnjak, Nedeljko Ciglenečki i Duško Cerovec. "Torsades de Pointes in Elderly Patient with Paroxysmal Atrial Fibrillation Treated by Short-Term Parenteral Amiodarone Therapy." Acta clinica Croatica 58., br. 4. (2019): 751-756. https://doi.org/10.20471/acc.2019.58.04.23
Harvard
Lakušić, N., et al. (2019). 'Torsades de Pointes in Elderly Patient with Paroxysmal Atrial Fibrillation Treated by Short-Term Parenteral Amiodarone Therapy', Acta clinica Croatica, 58.(4.), str. 751-756. https://doi.org/10.20471/acc.2019.58.04.23
Vancouver
Lakušić N, Slivnjak V, Ciglenečki N, Cerovec D. Torsades de Pointes in Elderly Patient with Paroxysmal Atrial Fibrillation Treated by Short-Term Parenteral Amiodarone Therapy. Acta clinica Croatica [Internet]. 2019 [pristupljeno 17.06.2021.];58.(4.):751-756. https://doi.org/10.20471/acc.2019.58.04.23
IEEE
N. Lakušić, V. Slivnjak, N. Ciglenečki i D. Cerovec, "Torsades de Pointes in Elderly Patient with Paroxysmal Atrial Fibrillation Treated by Short-Term Parenteral Amiodarone Therapy", Acta clinica Croatica, vol.58., br. 4., str. 751-756, 2019. [Online]. https://doi.org/10.20471/acc.2019.58.04.23

Sažetak
One of the drugs that are widely used in the treatment of atrial fibrillation is amiodarone. Despite considerable prolongation of the corrected QT interval and a substantial degree of bradycardia, amiodarone exhibits a remarkably low frequency of pro-arrhythmic events and <1.0% incidence of torsades de pointes, mostly after long-term usage. We present a case of an 80-year-old female with paroxysmal atrial fibrillation accompanied by acute heart failure treated by short-term parenteral amiodarone therapy and development of torsades de pointes.

Ključne riječi
Torsades de pointes; Amiodarone; Atrial fibrillation; Bradycardia; Case reports

Hrčak ID: 235296

URI
https://hrcak.srce.hr/235296

[hrvatski]

Posjeta: 423 *